Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Aug 1, 2013, 10:27 PM CDT for Logan County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2013, 10:27 PM CDT (03:27 UTC)
- Expired
- Aug 2, 2013, 1:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Logan County, KS
The radar
The Goodland radar (KGLD), 64 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 10:40 PM CDT | FLASH FLOOD | Winona, KS | FLOODING IS ONGOING AROUND WINONA. COUNTY ROAD 230 HAS BEEN BLOCKED OFF NORTH OF WINONA TO THE LOGAN DUE TO WATER OVER THE ROAD. WATER WAS 100 TO 150 YARDS WIDE AND FAIRLY DEEP. FLOODING WAS ALSO ONGONING IN WINONA...WATER WAS COMING UP INTO YARDS AND MAY HAVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 704 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1886 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
522
WGUS53 KGLD 020327
FFWGLD
KSC109-020630-
/O.NEW.KGLD.FF.W.0012.130802T0327Z-130802T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1027 PM CDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 130 AM CDT
* AT 1023 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH
FLOODING ACROSS NORTHERN LOGAN COUNTY WITH WATER CROSSING THE
BLACKTOP BETWEEN WINONA AND LEVANT. THIS AREA HAS RECEIVED AROUND
THREE INCHES OF RAIN THIS EVENING. NO ADDITIONAL RAIN IS EXPECTED
TONIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MONUMENT...
RUSSELL SPRINGS AND WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3913 10101 3908 10081 3884 10082 3890 10143
3914 10143
$$
LOCKHART1 follow-up statement
572
WGUS73 KGLD 020544
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1144 PM MDT THU AUG 1 2013
KSC109-020550-
/O.CAN.KGLD.FF.W.0012.000000T0000Z-130802T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KS-
1244 AM CDT FRI AUG 2 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN LOGAN
COUNTY HAS BEEN REPLACED BY AN AREAL FLOOD WARNING...
THE AREAL FLOOD WARNING IS IN EFFECT THROUGH 630 AM CDT.
LAT...LON 3913 10101 3908 10081 3884 10082 3890 10143
3914 10143
$$
MENTZERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 5:59 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Aug 1, 5:59 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 459 PM MDT THU AUG 1 2013 .SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY) ISSUED AT 1127 AM MDT THU AUG 1 2013 SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP ONCE AGAIN TODAY WITH THE LATEST SHORTWAVE DISTURBANCE MOVING OUT OF THE CENTRAL ROCKIES. NORTHERN SECTIONS OF THE AREA...PARTICULARLY SOUTHWEST NEBRASKA...WILL BE THE FAVORED LOCATION...WHICH IS ALSO WHERE THE BEST DEEP LAYER SHEAR AND INSTABILITY WILL RESIDE. A FEW SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THROUGH ABOUT MIDNIGHT BEFORE WINDING DOWN. FRIDAY...THE SURFACE TROUGH WILL MOVE EAST AND BE LOCATED NEAR A MCCOOK TO GOVE LINE BY 21Z. WEST OF THE TROUGH WILL BE WESTERLY SURFACE WINDS AND LOWER DEW POINTS...WITH ONLY WEAK INSTABILITY FORECAST. THE TROUGH WILL CONTINUE EAST AND CLEAR THE FORECAST AREA BY 00Z. ALTHOUGH THERE MIGHT BE A WEAK SHORTWAVE TROUGH TOPPING THE RIDGE AXIS...500MB HEIGHTS ARE RISING. THE COMBINATION OF POOR MOISTURE AND WEAK FORCING WILL SUPPRESS MOST IF NOT ALL CONVECTION THROUGH THE AFTERNOON SO KEPT POPS AT 10. A DOWNSLOPE WIND COMPONENT AND LACK OF CLOUD COVER WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO UPPER 90S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 248 PM MDT THU AUG 1 2013 FRIDAY NIGHT-SATURDAY NIGHT...A COLD FRONT WILL DROP SOUTH ACROSS THE REGION FRIDAY NIGHT STALLING ALONG THE FRONT RANGE AND ACROSS SOUTHERN KANSAS. WITH GOOD INSTABILITY AND SHEER OVERNIGHT WE COULD SEE A PERIOD OF STRONG THUNDERSTORMS OVERNIGHT...WITH BEST INSTABILITY AND SHEER TRANSITIONING SOUTHWARD BY 12-15Z. A STRONG VORTICITY MAX IS ADVERTISED BY GFS/ECMWF/NAM TO PASS ACROSS KANSAS SATURDAY AFTERNOON AND SATURDAY NIGHT WHICH COULD SUPPORT/ENHANCE COVERAGE OF THUNDERSTORMS. BEST CHANCE IN OUR CWA WILL GENERALLY BE SOUTH OF I-70 WHERE BETTER LARGE SCALE ASCENT IS ADVERTISED...AND BETTER CONVERGENCE NEAR FRONTAL ZONE. HOWEVER...WITH GOOD ISENTROPIC SUPPORT/ELEVATED INSTABILITY...AND DEEP MOIST FLOW NORTH OF THE FRONT WE COULD SEE A DECENT SHOT OF SHOWERS/THUNDERSTORMS ACROSS MUCH OF OUR CWA. SHEER AND INSTABILITY WILL BE MARGINAL NORTH OF FRONT OVER OUR CWA...THOUGH THERE COULD STILL BE ENOUGH FOR A FEW STRONG STORMS ESPECIALLY NEAR FRONTAL ZONE. WITH COOLER AIR MASS (H85 TEMPS 16-20C) AND THICK CLOUD COVER IN PLACE WE MAY SEE HIGHS STRUGGLE TO MAKE IT OUT OF THE UPPER 60S/LOW 70S ON SATURDAY. I UNDERCUT MOST GUIDANCE AND CONSERVATIVELY LOWERED TEMPS TO UPPER 70S (NORTH) TO MID 80S (SOUTH). SUNDAY-SUNDAY NIGHT...WITH FRONTAL ZONE STILL LINGERING NEAR OUR CWA AND MOIST FLOW NORTH OF THIS FEATURE WE COULD CONTINUE TO SEE THICK CLOUDS AND PRECIP CHANCES LINGERING. WITHOUT UPPER LEVEL FORCING...COVERAGE WILL LIKELY BE LIMITED AND BEST SUPPORT FOR THUNDERSTORMS WILL BE ALONG TERRAIN IN THE WEST. AT THE SAME TIME CONSIDERING THE PATTERN ACROSS MOST OF THE CWA (DEEP MOIST FLOW/ELEVATED INSTABILITY)...I DIDNT WANT TO MAKE FORECAST COMPLETELY DRY I KEPT SLIGHT CHANCE POPS IN PLACE FURTHER EAST...AND CHANCE POPS IN THE FAR WEST. MODELS ARE ACTUALLY HINTING AT THE FRONT BEGINNING TO SHIFT EAST BY SUNDAY AFTERNOON...WHICH COULD ALLOW SKIES TO BEGIN TO CLEAR AND TEMPS TO MODERATE ALOFT. I KEPT HIGHS BELOW NORMAL FOR MOST LOCATIONS (LOW- MID 80S)...HOWEVER I DID BUMP TEMPS CLOSER TO SEASONAL NORMALS IN THE WEST. MONDAY-THURSDAY...WESTERLY FLOW IS EXPECTED TO PERSIST THROUGH THE EXTENDED PERIOD WITH BROAD RIDGE ACROSS THE SOUTHERN PLAINS AND LARGE SCALE UPPER LOW OVER THE NORTHEASTERN US. AMPLIFIED RIDGE AXIS WILL SHIFT WEST AND ALLOW STORM TRACK TO SHIFT FURTHER SOUTH FROM NORTHERN PLAINS. THIS WILL SUPPORT A VERY ACTIVE PATTERN WITH EMBEDDED SHORTWAVE TROUGHS AND VORTICITY MAX ROUNDING THE WESTERN EXTENT OF THE UPPER LOW...AND THROUGH THE MEAN FLOW OVER WESTERN KANSAS. IT IS VERY DIFFICULT TO PIN DOWN THESE FEATURES AND ADD DETAIL WITH VARIANCE BETWEEN MODELS ON TIMING/LOCATION AND SMALLER SCALE BOUNDARIES WHICH WOULD ACT TO ENHANCE OR INITIATE SHOWERS/THUNDERSTORMS...WHICH ADDS AN ELEMENT OF UNCERTAINTY TO EVERY DAY NEXT WEEK. I WAS COMFORTABLE KEEPING POPS IN EVERY PERIOD WHICH SUPPORTS THIS ACTIVE PATTERN...HOWEVER I CAPPED POPS IN THE CHANCE CATEGORY DUE TO THE MENTIONED UNCERTAINTIES. TEMPERATURES IN THIS PATTERN SHOULD ALSO TREND TOWARDS COOLER SOLUTIONS WITH BACKDOOR COLD FRONTS LIKELY REINFORCING COOLER AIR MASS. GUIDANCE CURRENTLY IS HOLDING TEMPERATURES NEAR NORMAL (UPPER 80S) ON MONDAY...HOWEVER THIS MIGHT BE TOO COOL. BY THE MIDDLE OF NEXT WEEK WE WILL LIKELY SEE HIGHS 10-15F BELOW NORMAL IN 70S TO LOW 80S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 458 PM MDT THU AUG 1 2013 THUNDERSTORMS ARE MOVING ACROSS EASTERN COLORADO AND NORTH CENTRAL NEBRASKA. A FEW CELLS ALSO DEVELOPED JUST EAST OF KGLD. ALTHOUGH THERE IS A DECENT CHANCE THAT STORMS WILL MOVE ACROSS BOTH KGLD/KMCK... IT IS NOT A CERTAINTY. THE BEST CHANCE WILL BE AT KGLD...AND WILL ADD A TEMPO GROUP FOR THUNDERSTORMS THERE BETWEEN 00-04Z AS CELLS CONTINUE TO DEVELOP NEAR THE SITE. WILL JUST MENTION VCTS AT KMCK. CONVECTION SHOULD DECREASE AFTER 06Z. EXPECT VFR CONDITIONS AFTER 06Z...THOUGH CONVECTION WILL LIKELY DEVELOP FRIDAY AFTERNOON AFTER 21Z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...DR AVIATION...MENTZER
Hazardous weather outlook, Aug 1, 11:26 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1026 AM MDT THU AUG 1 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1026 AM MDT THU AUG 1 2013 /1126 AM CDT THU AUG 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING GENERALLY ALONG AND NORTH OF THE KANSAS AND NEBRASKA STATE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF THE CENTRAL HIGH PLAINS REGION EACH DAY FROM FRIDAY THROUGH WEDNESDAY. THE BEST CHANCE FOR SEVERE WEATHER DURING THIS TIME PERIOD WILL BE ON SATURDAY WHEN SCATTERED THUNDERSTORMS SHOULD DEVELOP ALONG A COLD FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Aug 1, 7:34 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT THU AUG 1 2013
KSZ041-020130-
GREELEY-
634 PM MDT THU AUG 1 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...
AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF SHERIDAN LAKE...OR 16 MILES WEST
OF HORACE...MOVING EAST AT 25 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
HORACE BY 710 PM MDT...
TRIBUNE BY 715 PM MDT...
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3827 10205 3861 10205 3862 10205 3870 10204
3869 10157 3826 10175
TIME...MOT...LOC 0034Z 267DEG 21KT 3847 10207
LOCKHARTSpecial weather statement, Aug 1, 8:10 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
810 PM CDT THU AUG 1 2013
KSZ014-027-028-041-042-020215-
GREELEY-LOGAN-THOMAS-WALLACE-WICHITA-
810 PM CDT THU AUG 1 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY
IN WEST CENTRAL KANSAS...GREELEY COUNTY IN WEST CENTRAL KANSAS...
WICHITA COUNTY IN WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST
CENTRAL KANSAS...
AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WALLACE...MOVING EAST AT 25
MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
WINONA BY 840 PM CDT...
MONUMENT BY 910 PM CDT...
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3861 10196 3890 10186 3908 10163 3914 10149
3914 10140 3918 10140 3922 10130 3929 10082
3870 10081 3870 10112 3827 10112 3826 10204
TIME...MOT...LOC 0111Z 256DEG 21KT 3899 10146
LOCKHARTLocal storm report, Aug 1, 8:19 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
719 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL WINONA 39.06N 101.25W
08/01/2013 E0.75 INCH LOGAN KS TRAINED SPOTTER
&&
BRBSpecial weather statement, Aug 1, 8:30 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 730 PM MDT THU AUG 1 2013 COZ090-020230- YUMA COUNTY- 730 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF HIGHLAND CENTER...OR 5 MILES NORTH OF CLARKVILLE...MOVING EAST AT 30 MPH. LOCATIONS AND TIMES OF ARRIVAL INCLUDE... RURAL YUMA COUNTY AT 740 PM MDT PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 4045 10206 3980 10205 3979 10279 4044 10278 TIME...MOT...LOC 0130Z 269DEG 27KT 4046 10257 LOCKHART
Special weather statement, Aug 1, 8:59 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM MDT THU AUG 1 2013
KSZ014-015-028-029-042-020300-
GOVE-LOGAN-SHERIDAN-THOMAS-WICHITA-
859 PM CDT THU AUG 1 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS...
GOVE COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL
KANSAS...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF MONUMENT...MOVING EAST AT 30
MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
GOVE BY 950 PM CDT...
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3924 10119 3923 10021 3869 10041 3870 10112
3827 10112 3826 10133
TIME...MOT...LOC 0159Z 279DEG 27KT 3900 10099
LOCKHARTSpecial weather statement, Aug 1, 9:21 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 821 PM MDT THU AUG 1 2013 KSZ001-NEZ079-020315- CHEYENNE-DUNDY- 821 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN NORTHWEST KANSAS AND DUNDY COUNTY IN SOUTHWEST NEBRASKA... AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF ALVIN...MOVING EAST AT 25 MPH. LOCATIONS AND TIMES OF ARRIVAL INCLUDE... RURAL DUNDY COUNTY AT 840 PM MDT PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3979 10146 3983 10205 4035 10203 4035 10132 TIME...MOT...LOC 0221Z 283DEG 23KT 4034 10184 LOCKHART
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:11 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 64 min |
| Aug 1, 7:24 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 66 min |
| Aug 1, 7:26 PM CDT | Special Weather Statement | GLD | Wallace | 34 min |
| Aug 1, 7:34 PM CDT | Special Weather Statement | GLD | Greeley | 56 min |
| Aug 1, 8:10 PM CDT | Special Weather Statement | GLD | Greeley, Logan, Wallace, Wichita | 65 min |
| Aug 1, 8:27 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 33 min |
| Aug 1, 8:59 PM CDT | Special Weather Statement | GLD | Gove, Logan | 61 min |
| Aug 2, 12:41 AM CDT | Areal Flood Warning | GLD | Logan | 6 hr |
| Aug 2, 8:46 AM CDT | Areal Flood Warning | GLD | Logan | 10 hr |
| Aug 2, 6:01 PM CDT | Special Weather Statement | GLD | Greeley | 29 min |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.